# SDR 96FDEA00160

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 426
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN, COUNTERSINK MISDRILLED AT FASTENER HEAD,  BS 426, RBL 12.75 ON BOTTOM OF BELLY SKIN AT (RIGHT) FORWARD CORNER OF DOOR CUT-OUT.  REMOVED DAMAGED AREA AT BS 426, RBL 12.75 ON BOTTOM OF BELLY SKIN.  FABRICATED AND INSTALLED SKIN DOUBLER PER FEDEX SRM 53-30-3.
